MAUDE Adverse Event Report: ZOLL ZOLL REMEDE SYSTEM; PHRENIC NERVE STIMULATOR FOR SLEEP APNEA

ZOLL ZOLL REMEDE SYSTEM; PHRENIC NERVE STIMULATOR FOR SLEEP APNEA
Catalog Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 dr.(b)(6) and dr.(b)(6) explanted the remede ipg (b)(6) and both stimulation (remede system 4065-00220) and the sensing lead (abbott 1258t-75).The pocket was cleaned using a wound vac and then closed.
 
Additional Manufacturer Narrative
This 3500a form, report number is an identical copy of failed 3500a form submission, report number 3009144-2023-00002 originally submitted on 08/25/2023.The original 3500a form failed at ack3 due to the following error: manufacturing number not valid.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.

Brand Name
ZOLL REMEDE SYSTEM
Common Device Name
PHRENIC NERVE STIMULATOR FOR SLEEP APNEA
Manufacturer (Section D)
ZOLL
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr
suite 150
minnetonka, MN 55343
6122865999
MDR Report Key24262007
Report Number3009144177-2026-00021
Device Sequence Number13149073
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite